Advertisement

Journal of Mathematical Sciences

, Volume 224, Issue 5, pp 796–814 | Cite as

Existence of a Solution to a System of Partial Differential Algebraic Equations of Arbitrary Index

  • A. A. ShcheglovaEmail author
Article
  • 34 Downloads

We consider a linear nonstationary system of first order partial differential equations that is not resolved with respect to the derivatives and identically degenerates in the domain. Without using the change of variables, we construct the structural form whose set of solutions coincides with the set of solutions to the original system. We obtain the hyperbolicity conditions and conditions for the correctness of initial and boundary conditions. We establish the existence of solutions to the initial-boundary value problem for hyperbolic systems of differential algebraic equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. V. Bormotova, S. V. Gaidomak, and V. F. Chistyakov, “On the solvability of degenerate systems of partial differential equations,” Russ. Math. 49, No. 4, 15–26 (2005).MathSciNetzbMATHGoogle Scholar
  2. 2.
    S. V. Gaidomak, and V. F. Chistyakov, “On the non Cauchy–Kowalewskaya type systems of index (1,k)” [in Russian], Vychisl. Tekhnol. 10, No. 2, 45-59 (2005).zbMATHGoogle Scholar
  3. 3.
    W. S. Martinson and P. I. Barton, “A differentiation index for partial differential algebraic equations,” SIAM J. Sci. Comput. 21, No. 6, 2295–2315 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    M. Bodestedt and C. Tischendorf, “PDAE models of integrated citcuits and index analysis,” Math. Comput. Model. Dyn. Syst. 13, No. 1, 1–17 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. A. Shcheglova and S. A. Anishchuk, “Index for linear systems of differential algebraic equations with partial derivatives,” Russian Math. 58, No. 4, 52–68 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1988).zbMATHGoogle Scholar
  7. 7.
    S. K. Godunov, Equations in Mathematical Physics [in Russian], Nauka, Moscow (1979).Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.Institute for System Dynamics and Control Theory Siberian Branch of the Russian Academy of SciencesIrkutskRussia

Personalised recommendations